# SDR WTAA970066

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 12038594001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - INTRANSIT A-LIGHTS REMAIN ILLUMINATED WHEN GEAR RETRACTED.  MAINTENANCE REPLACED CONTROL BOX.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
